Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Robson

not sure what to do?

been using Panoxyl(BP2.5%) for almost 5 weeks now as well as taking Oxytetracycline.

Thought there was an initial improvement as I'm not really getting any spots around/under my nose like I was and don't get as many on my cheeks. However its debatable as to whether my chin has got any better, as lately I've had a few bad spots form there which are taking a while to go away.

Was back at the doctors last week (week 4) and told him ho I was having to use moisturiser from time to time as my skin was drying with the BP.

So he prescribed me Aknemycin plus (Erythromycin 4% & 0.25% Treniton) and told me to use this for a month until I next see him, and also added that I could use the BP with it from time to time. Read up on this product and have heard lots of mixed reviews about it and so I'm skeptical whether or not to start using it, especailly since I've heard that P:acnes can become resistant to it. :| Also not sure whether I can moisturise if this makes my skin dry? don't see why I can't but not sure.

Amongst that I've suffered from severe depression in the past, and the way I'm feeling at the moment I feel as though I could end up heading down that road again.

Any help/ideas appreciated....

Share this post


Link to post
Share on other sites

aww Robson ((HUGS!))

Which moisturizer are you using?

The reason I ask is that Panoxyl is typically more drying than other BP formulations so a good quality moisturizer is important.

Most people don't begin to see improvement until 2-3 months down the line, so 5 weeks you can still be experiencing some breakouts. You can either hang with it and keep doing the CSR (making sure your moisturizer is good and that your cleanser isn't overly drying) or you can go with your derms advice. He has the advantage of having seen your skin and know your skins history, whereas we aren't derms and can only offer our support, encourgement, and experience.

Good luck with your decision!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×